Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

first{A Damped Nonlinear Hyperbolic Equation with Nonlinear Strain Term }

Journal of Applied Nonlinear Dynamics 11(1) (2022) 171--177 | DOI:10.5890/JAND.2022.03.010

normalsize Instituto de Investigaci'on, Facultad de Ciencias Matem'aticas-UNMSM, Lima-Per'u

Download Full Text PDF




  1. [1]  Russell, D.L. and White, L.W. (2002), A Nonlinear Elastic Beam System with Inelastic Contact Constraints, Appl Math Optim., 46, 291-312.
  2. [2]  Yang, Z. (2003), Global existence, asymptotic behavior and blowup of solutions for a class of nonlinear wave equations with dissipative term, J. Differential Equations, 187, 520-540.
  3. [3]  Lian, W., Xu, R.Z., R\v{a}dulescu, V.D., Yang, Y.B., and Zhao, N. (2019), Global well-posedness for a class of fourth order nonlinear strongly damped wave equations, Adv. Calc. Var.,
  4. [4] Tartar, L. (1978), Topics in Nonlinear Analysis, Publications Math{ematiques d'Orsay}, Uni.Paris Sud. Dep. Math., Orsay, France.
  5. [5]  Boukerrioua, K. and Guezane-Lakoud A. (2008), Some nonlinear integral inequalities arising in differential equations , Electron. J. Diff. Eqns., 80, 1-6.
  6. [6]  Ragusa, M.A. and Tachikawa, A. (2005), Partial regularity of the minimizers for quadratic functionals with VMO coefficients, J. Lond. Math. Soc.-Second Series, 72(3), 609-620.
  7. [7]  Komornik, V. (1994), Exact Controllability and Stabilization, Research in Applied Mathematics, Masson, Paris, France.
  8. [8]  Pang, T. and Shen, J. (2020), Global existence and asymptotic behaviour of solution for a damped nonlinear hyperbolic equation, Nonlinear Anal., 198, Article 111885.